No CrossRef data available.
Article contents
A topological characterisation of finite dimensionality of C* -algebras
Published online by Cambridge University Press: 17 April 2009
Abstract
Core share and HTML view are not available for this content. However, as you have access to this content, a full PDF is available via the ‘Save PDF’ action button.
A C*-algebra A is finite-dimensional if and only if the cone is closed in M2 ⊗ A.
- Type
- Research Article
- Information
- Bulletin of the Australian Mathematical Society , Volume 38 , Issue 3 , December 1988 , pp. 329 - 333
- Copyright
- Copyright © Australian Mathematical Society 1988
References
[1]Choi, M. -D., ‘Positive linear maps’, Proc. Sympos. Pure Math. 38 (1982), 583–590.CrossRefGoogle Scholar
[2]Ogasawara, T., ‘Finite dimensionality of certain Banach algebras’, J. Sci. Hiroshima Univ. Ser. A. 17 (1954), 359–364.Google Scholar
[4]Smith, R.R., ‘Completely bounded maps between C*-algebras’, J. London Math. Soc. (2) 27 (1983), 157–166.CrossRefGoogle Scholar
[5]Takesaki, M., Theory of Operator Algebras I (Springer Verlag, Berlin, 1979).CrossRefGoogle Scholar